MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100

Medline Industries, LP MEDLINE; DBD-BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100
Catalog Number CUR0700RBV1
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the white pad area was falling off of the fabric part" and "the fabric did not have any sticky part on it." the customer also stated, "i checked the other bandaids and over half of them were they same way.".
 
Additional Manufacturer Narrative
The customer reported that the white pad area was falling off of the fabric part, the fabric did not have any sticky part on it, and over half of the other bandages were the same way.A sample(s) was not received, and without a physical sample or picture, this limited the ability to investigate the issue thoroughly and establish a root cause for the reported defect; 6 months of complaint history for this product was evaluated and no similar complaints were found.Due to this, the complaint was not confirmed, and a root cause was not established.The concern was considered an isolated incident, a closing response was disclosed, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50756836
Report Number1417592-2026-39613
Device Sequence Number9395937
Product Code KGX
UDI-Device Identifier40080196326168
UDI-Public40080196326168
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR0700RBV1
Device Lot Number221102
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown